# SDR DL76L040987

- Difficulty date: October 22, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 36,879 hours, 5,856 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shutoff Valve
- Part number: 271003343
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED TO RETRACT PAST 5 AFTER T/O.  ALSO RECEIVED A TRAILING EDGE DISAGREE LIGHT.  REPLACED RELAY K351 AND SHUTOFF VALVE SOLENOID V1.
